4 doctors weighed in:

Are the symptoms for chrons diseace the same as they would be for lorcet (hydrocodone and acetaminophen) abuse?

4 doctors weighed in
1 doctor agrees

In brief: Use non-narcotic med

If you know you have crohn's disease(cd), you should avoid narcotics as you will get used to them and your body could create pain to get the drug.
There is no relationship between the symptoms of cd and Lorcet (hydrocodone and acetaminophen) abuse. Too much Lorcet (hydrocodone and acetaminophen) could give you nausea, but that's about it. Liver function could be impaired by lorcet (hydrocodone and acetaminophen). The bottom line is to get off Lorcet (hydrocodone and acetaminophen) as it will cause trouble.

In brief: Use non-narcotic med

If you know you have crohn's disease(cd), you should avoid narcotics as you will get used to them and your body could create pain to get the drug.
There is no relationship between the symptoms of cd and Lorcet (hydrocodone and acetaminophen) abuse. Too much Lorcet (hydrocodone and acetaminophen) could give you nausea, but that's about it. Liver function could be impaired by lorcet (hydrocodone and acetaminophen). The bottom line is to get off Lorcet (hydrocodone and acetaminophen) as it will cause trouble.
Dr. Jason Bodzin
Dr. Jason Bodzin
Thank
Dr. Martin Raff
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: Completely different

Lorcet (hydrocodone and acetaminophen) contains Acetaminophen which can damage the liver, and hydrocodone which can suppress respirations in high doses.
Crohn's disease is an inflammatory bowel condition which creates abdominal pain, diarrhea with blood and mucous, and can damage the bowel to the extent it may need removal. It also has potential effects on the liver, but differently from acetaminophen.

In brief: Completely different

Lorcet (hydrocodone and acetaminophen) contains Acetaminophen which can damage the liver, and hydrocodone which can suppress respirations in high doses.
Crohn's disease is an inflammatory bowel condition which creates abdominal pain, diarrhea with blood and mucous, and can damage the bowel to the extent it may need removal. It also has potential effects on the liver, but differently from acetaminophen.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
34 years in practice
976K people helped
Continue
111,000 doctors available
Read more answers from doctors